# SDR SWAA120161

- Difficulty date: January 9, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 29,381 hours, 17,075 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 8Y CHECK, FOUND FWD CARGO COMPARTMENT Z-ANGLE CORRODED AT BS 272C+10, STR 47L.  REPAIRED Z-ANGLE IAW SRM.
